| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Okaka C. Akinyi, Mugisha J.Y.T., Manyonge A., Ouma C.
      Modelling the impact of misdiagnosis and treatment on the dynamics of malaria concurrent and co-infection with pneumonia
      Applied Mathematical Sciences, Vol. 7, 2013, no. 126, 6275-6296
      http://dx.doi.org/10.12988/ams.2013.39521

Copyright © 2013 Okaka C. Akinyi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Cyrus Gitonga Ngari, Modeling Kenya Domestic Radicalization like a Disease Incorporating Rehabilitation Centers, Academic Journal of Applied Mathematical Sciences, 2 (2016), no. 4, 27-39 [View at Publisher]


Journals | Books | Indexing and abstracting | Author guidelines | Open access